Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Exponentiated Marshall-Olkin Fréchet Distribution

Keywords

Exponentiated Marshall-Olkin-G Family, Fréchet Distribution, Generating Function, Goodness-of-fit, Maximum Likelihood, Order Statistic

Description

A new five-parameter model called the exponentiated Marshall-Olkin Fréchet distribution is studied. Various of its mathematical properties including ordinary and incomplete moments, quantile and generating functions and order statistics are investigated. The proposed density function can be expressed as a linear mixture of Fréchet densities. The maximum likelihood method is used to estimate the model parameters. The flexibility of the new distribution is proved empirically using two real data sets.


Date

2018-03-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 14 No. 1, 2018



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810